# SDR AALA202306121036

- Difficulty date: June 8, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 24,459 hours, 2,886 cycles
- System (JASC): 7600 · Engine Controls
- Part: Module
- Part number: 426000298
- Part serial: 447DMF
- Condition: Faulty
- Location: Zone 100 - Fuse
- Part time: 27,571 hours, 3,667 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT AUTO THROTTLE INOPERATIVE. RIGHT AUTO THROTTLE WAS ON MEL. FLIGHT DIVERTED TO PHL LANDING SAFELY. MAINTENANCE REPLACED THRUST CONTROL MODULE PER DMC-B787-A-G76-11-01-00A-720A-A. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
